Brunel University Research Archive (BURA) >
University >
Publications >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/6311

Title: The Tutte polynomial characterizes simple outerplanar graphs
Authors: Goodall, AJ
de Mier, A
Noble, SD
Noy, M
Publication Date: 2011
Publisher: Cambridge University Press
Citation: Combinatorics, Probability and Computing 20(4): 609 - 616, Jul 2011
Abstract: We show that if G is a simple outerplanar graph and H is a graph with the same Tutte polynomial as G, then H is also outerplanar. Examples show that the condition of G being simple cannot be omitted.
Description: This is the post-print version of the Article. The official published version of the paper can be accessed from the link below - Copyright @ 2011 Cambridge University Press
URI: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=8280724
http://bura.brunel.ac.uk/handle/2438/6311
DOI: http://dx.doi.org/10.1017/S0963548311000113
ISSN: 0963-5483
Appears in Collections:School of Information Systems, Computing and Mathematics Research Papers
Mathematical Science
Publications
Publications

Files in This Item:

File Description SizeFormat
OP6.pdf154.97 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.